It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Fibromyalgia Message Board

  • Help! Just went off Lyrica for Savella and the NAUSEA will not stop!

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-20-2009, 10:19 PM   #1
    idaho girl
    Newbie
    (female)
     
    idaho girl's Avatar
     
    Join Date: Oct 2009
    Location: Boise, Idaho
    Posts: 1
    idaho girl HB User
    Question Help! Just went off Lyrica for Savella and the NAUSEA will not stop!

    Hello to my new Fibro Buddies! This is the first time I've ever reached out to a group like this...but you guys seemed really cool. So, I need a little help here. I've been taking Lyrica for over a year...works wonders on the old Fibro pain, but I cannot lose weight on it. I know many things can contribute to weight gain. But it just seems really coincidental that I gained 40 lbs after I started it. So, the switched me to Savella, and I've been so excited to see how it works. Well...I'm definitely losing weight because I'm PUKING so much. It's been a week and a half, and this nausea is killing me. Please give me some info /opinions/whatever! I don't want to go back to Lyrica, but this Savella is killing me with the nausea!

     
    Sponsors Lightbulb
       
    Old 10-20-2009, 11:13 PM   #2
    BeHappy2
    Senior Veteran
    (female)
     
    Join Date: Jul 2007
    Location: USA
    Posts: 1,201
    BeHappy2 HB UserBeHappy2 HB UserBeHappy2 HB UserBeHappy2 HB User
    Re: Help! Just went off Lyrica for Savella and the NAUSEA will not stop!

    If you are having this much nausea with the Savella you do need to contact your doctor about this. Your doc may have you stop the Savella, call and talk to the nurse asap.

    Be Well
    BeHappy2

     
    Old 10-21-2009, 07:08 AM   #3
    monkeytoes
    Senior Member
    (female)
     
    Join Date: Apr 2003
    Location: usa
    Posts: 136
    monkeytoes HB User
    Re: Help! Just went off Lyrica for Savella and the NAUSEA will not stop!

    Did you start off on the 2 week titration pack or just go right to a reg dose? I am doing the pack but have to wean off cymbalta first

     
    Old 10-21-2009, 01:19 PM   #4
    DReeves313
    Newbie
    (female)
     
    DReeves313's Avatar
     
    Join Date: Dec 2008
    Location: Greenville, SC, USA
    Posts: 7
    DReeves313 HB User
    Re: Help! Just went off Lyrica for Savella and the NAUSEA will not stop!

    Did the lyrica not work for you? I was going to start on it, or at least try it. And, I also understand, there are bad withdrawls comeing off lyrica so that may be why the sickness.

     
    Old 10-21-2009, 08:05 PM   #5
    Lizardwoman85
    Senior Member
    (female)
     
    Lizardwoman85's Avatar
     
    Join Date: May 2008
    Location: Louisville, KY
    Posts: 160
    Lizardwoman85 HB User
    Re: Help! Just went off Lyrica for Savella and the NAUSEA will not stop!

    Quote:
    Originally Posted by idaho girl View Post
    Hello to my new Fibro Buddies! This is the first time I've ever reached out to a group like this...but you guys seemed really cool. So, I need a little help here. I've been taking Lyrica for over a year...works wonders on the old Fibro pain, but I cannot lose weight on it. I know many things can contribute to weight gain. But it just seems really coincidental that I gained 40 lbs after I started it. So, the switched me to Savella, and I've been so excited to see how it works. Well...I'm definitely losing weight because I'm PUKING so much. It's been a week and a half, and this nausea is killing me. Please give me some info /opinions/whatever! I don't want to go back to Lyrica, but this Savella is killing me with the nausea!
    Hello there,

    I've read and heard from several people that nausea and vomiting are in fact common side effects of Savella. I actually just took my first dose today, not even coming off any other medications and found myself vomiting. I do not know if it eases up or not, you may want to talk to your doctor about it.

    *gentle hugs*
    Liz

     
    Old 10-21-2009, 09:20 PM   #6
    ForeverAmber
    Junior Member
    (female)
     
    ForeverAmber's Avatar
     
    Join Date: Sep 2009
    Location: Florida
    Posts: 23
    ForeverAmber HB User
    Re: Help! Just went off Lyrica for Savella and the NAUSEA will not stop!

    Quote:
    Originally Posted by DReeves313 View Post
    Did the lyrica not work for you? I was going to start on it, or at least try it. And, I also understand, there are bad withdrawls comeing off lyrica so that may be why the sickness.
    I call Lyrica my miracle drug. I can definitely tell when I've missed a dose because my body feels like it's been beaten. Lyrica has helped lessen the pain in my muscles, joints and nerves. It took a little while to get used to it, but it was worth it to stick with it. Good luck and I hope it works as well for you as it did with me.

     
    Old 10-22-2009, 02:47 PM   #7
    cruzngma
    Newbie
    (female)
     
    cruzngma's Avatar
     
    Join Date: Jun 2009
    Location: Alabama, USA
    Posts: 5
    cruzngma HB User
    Re: Help! Just went off Lyrica for Savella and the NAUSEA will not stop!

    Have you been taking your Savella with food or on an empty stomach? I found the I need to take it with a meal and an antacid then I'm fine. Without food and I started to feel awful. I've been taking Savella since June and found great improvement with it.

     
    Old 10-22-2009, 06:46 PM   #8
    deb53
    Senior Veteran
    (female)
     
    deb53's Avatar
     
    Join Date: Jul 2007
    Location: Richmond, Va. USA
    Posts: 1,062
    deb53 HB User
    Re: Help! Just went off Lyrica for Savella and the NAUSEA will not stop!

    I just recently came off of Savella because it didn't help me. When I started it though I was very sick like you. My doctor told me to just hang on and it would get better after 3-4 weeks. She was right...after about 3 1/2 weeks the nausea just disappeared. Good luck, I hope it gets better for you!!

    Monkeytoes...make sure you wean slowly off the Cymbalta. This is also a difficult one to get off of.

    Deb

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Constant suffering & no help from doctors girlwithadream Open to All Other Health Topics 5 12-14-2006 06:43 AM
    Lab results/Immune system help suz9601 Immune Disorders 2 09-04-2004 10:39 AM
    Help for Someone I Love Dearly pris0529 Bipolar Disorder 4 01-18-2004 06:19 PM
    Let your wife help.... SteelMagnolia Amyotrophic Lateral Sclerosis (ALS) 0 08-28-2003 09:03 PM
    I need help with ativan withdrawl nomoreativan Addiction & Recovery 5 09-10-2001 05:07 AM

    Tags
    lyrica, nausea, savella, weight gain



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:48 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!